MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; HASSON CONE

INTUITIVE SURGICAL, INC NONE; HASSON CONE
Model Number 470398-04
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has issued a return material authorization (rma) to have the intuitive device returned.However, isi has not received the hasson cone accessory involved with the alleged issue to perform failure analysis.Additional information is being gathered to determine the contribution of the device to the customer reported issue.
 
Event or Problem Description
It was reported that during a da vinci-assisted urology prostatectomy surgical procedure, the hasson cone accessory had a damaged crack in the clamp part.The procedure was completed as planned with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The hasson cone was analyzed and found to be broken at the clamp of the cone.There were no missing pieces found.The complaint was confirmed by failure analysis.The probable root cause is attributed to damage during use or reprocessing.Damage can result from mechanical impact, such as accidental drops of the accessory or inadvertent collisions with hard surfaces during handling or usage.Improper cleaning during reprocessing, such as prolonged exposure of the accessory to harsh cleaning agents, can lead to cracking and subsequent breakage.Isi followed up with the initial reporter and obtained the following additional information: no fragment fell inside the patient.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
NONE
Common Device Name
HASSON CONE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key22287818
Report Number2955842-2025-25945
Device Sequence Number12980759
Product Code GCJ
UDI-Device Identifier00886874112656
UDI-Public(01)00886874112656(10)SR215201
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470398-04
Device Catalogue Number470398
Device Lot NumberSR215201
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown